Sur une conjecture de L. E. Dubins
Annales de l'I.H.P. Probabilités et statistiques, Tome 17 (1981) no. 1, p. 97-122
@article{AIHPB_1981__17_1_97_0,
     author = {Lootgieter, Jean-Claude},
     title = {Sur une conjecture de L. E. Dubins},
     journal = {Annales de l'I.H.P. Probabilit\'es et statistiques},
     publisher = {Gauthier-Villars},
     volume = {17},
     number = {1},
     year = {1981},
     pages = {97-122},
     zbl = {0449.60016},
     mrnumber = {610501},
     language = {fr},
     url = {http://www.numdam.org/item/AIHPB_1981__17_1_97_0}
}
Lootgieter, J. C. Sur une conjecture de L. E. Dubins. Annales de l'I.H.P. Probabilités et statistiques, Tome 17 (1981) no. 1, pp. 97-122. http://www.numdam.org/item/AIHPB_1981__17_1_97_0/

[1] R.L. Adler et L. Flatto, Uniform distribution of Kabutani's interval splitting procedure. Z. Wahrschein. verw. Gebiete, t. 38, 1977, p. 253-259. | MR 447521 | Zbl 0362.60014

[2] K.B. Athreya et N. Kaplan, Convergence of the age-distribution in the one-dimensional supercritical age-dependent branching processes. Ann. Proba., t. 4, n° 1, 1976, p. 38-50. | MR 400431 | Zbl 0356.60048

[3] K.B. Athreya et K. Rama Murthy, Convergence of state distribution in supercritical multitype Crump-Mode-Jagers branching processes. J. Indian Math. Soc., t. 41, 1977, p. 27-57. | MR 510110 | Zbl 0437.60061

[4] W. Feller, Introduction to Probability Theory and its Applications. Vol. II, 3e édition, Wiley and Sons. | Zbl 0138.10207

[5] T.E. Harris, The theory of braching processes. Springer-Verlag. | MR 163361 | Zbl 0117.13002

[6] P. Jagers, Renewal theory and the almost sure convergence of branching processes. Ark. Math., t. 7, 1968, p. 495-504. | MR 247675 | Zbl 0169.49002

[7] P. Jagers, Convergence of general branching processes and functionnals thereof. J. Appl. Proba., t. 11, 1974, p. 471-478. | MR 359042 | Zbl 0296.60054

[8] S. Kakutani, Measure theory. Lectures Notes, Oberwolfach, Proceedings, 1975, 541.

[9] J.C. Lootgieter, Sur la répartition des suites de Kakutani (I). Ann. Inst. Henri Poincaré, t. XIII, 4, 1977, p. 385-410. | Numdam | MR 488241 | Zbl 0395.60015

[10] J.C. Lootgieter, Sur la répartition des suites de Kakutani (II). Ann. Inst. Henri Poincaré, t. XIV, 3, 1978, p. 279-302. | Numdam | MR 508930 | Zbl 0395.60015

[11] J.C. Lootgieter, Processus généraux de branchements et procédure de Kakutani généralisée. C. R. Acad. Sci. (Paris), t. 288, Série A, 1979, p. 427-430. | MR 552069 | Zbl 0397.60007

[12] J. Peyrière, A singular random measure generated by splitting [0, 1]. Z. Wahrschein. Verw. Gebiete, t. 47, 1979, p. 289-297. | MR 525310 | Zbl 0381.60048

[13] K. Rama-Murthy, Convergence of state distribution in multitype Bellman-Harris and Crump-Mode-Jagers branching processes. Ph. D. Thesis, 1978, Indian Institute of Science.

[14] R.W. Van Zwet, A proof of a conjecture of Kalutani. Ann. Proba., t. 1, 1978, p. 133-137. | MR 478307 | Zbl 0374.60036